# SDR CA140930007

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 6,055 hours
- Engine: Pwa PT6A60A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Part time: 6,048 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION FOUND A TOTAL OF 9 CRACKED CABIN FLOOR SUPPORT FUSELAGE BULKHEADS.
